# SDR DXTA2009020703496

- Difficulty date: February 7, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 572 hours, 380 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FOUND LACK OF FREE PLAY IN LT BRAKE CABLE RIG.  ADJUSTED CABLE TURNBARREL FOR FREE PLAY AND SAFTIED.  TAXIED ACFT, OPS CHECK GOOD OF LT AND BRAKES ON PILOTS AND COPILOTS SIDE.  WORKED REF MM 32-42-02.
